# SDR NX4R20101004001

- Difficulty date: October 4, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N1ER
- Make and model: Diamon DA 42
- Aircraft serial: 42AC132
- Aircraft time: 260 hours
- Engine: Lyc IO360M1A
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: D6028141100
- Condition: Cracked
- Location: Zone 400
- Part time: 260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE TECH NOTICED A WET FUEL STAIN UNDER THE LT AUX FUEL TANK.  WHEN THE TANK WAS REMOVED, THE TANK WAS FOUND TO BE CRACKED AROUND SEVERAL OF THE AFT SPOT WELD LOCATION ON THE LOWER AFT SURFACE OF THE TANK.
